I am taking 30 mg of Cymbalta at night and I am tapering off of Zoloft. I was on 200 mg. Went to 150mg for 2 weeks then I went to 100mg for 2 weeks then 50mg every other day for a week. I am off now for a week. I have so much depression and anxiety I can’t stand it. All I do is cry. Is it the new meds aren’t worked in yet or I tapered to fast off the others? Please help. I’m drowning in depression.
Duloxetine - I was on Zoloft for 20+ years. It stopped working, so my doctor put me on Cymbalta.
Question posted by Sad wendy on 6 Oct 2021
Last updated on 9 November 2021
Wendy I am sorry it’s been tough. I truly believe you can weather this with help. It really can take a good 4-6 weeks to feel better. But in the meantime there are some Nutrition secrets that can help a lot. Vit D3 & B Complex essential for mental health. Magnesium & L-Theanine help you to calm & relax. I can provide links to info. if you are interested. Call Dr. if things don’t improve please.
Maybe you should begin the Zoloft again at a dose that helps you feel ok, while transitioning to the cymbalta. I remember transitioning from viibryd to Zoloft. I was only on three drops of Zoloft. Just that tiny amount helped the transition to be so much smoother. I was on the Zoloft for three months before I stopped viibryd.
I withdrew off of a much lower dose of Cymbalta, as per instructions set up by my Doctor. It took over 8 weeks before I was off of it completely. It may be that the withdrawal was too quick. It is hard work, and please be easy on yourself. I wish you the very best!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.